# SDR SIMA200635403

- Difficulty date: December 19, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- Aircraft time: 15,979 hours, 14,688 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: CDEL20007
- Condition: Damaged
- Location: Light
- Part time: 15,979 hours, 14,688 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL BURNING SMELL NOTED IN CABIN AROUND ROW 6.  RETURNED TO GATE.  REMOVED AND REPLACED WALL LIGHT SOCKET, REPAIRED WIRE IAW EMB AMM 33-21-06.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
